# SDR AALA201706199015

- Difficulty date: June 14, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 8,419 hours, 2,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82413
- Condition: Missing
- Location: Seat 11c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING SEAT 11C MOUNTED EMERGENCY LIGHT.  REPLACED  THE SHROUND AND ATTACHED RED LIGHT ASSEMBY AND BEZEL IAW ESO 33414, ITEM 9. ACCOMPLISHED EMERGENCY LIGHT CHECK IAW AMM 31-51-00.
